MAUDE Adverse Event Report: BIOMET 3I IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT

BIOMET 3I IMP TM 4.1MM MTX FULL, 11.5MM; DENTAL IMPLANT
Model Number TMT4B11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510k: k113753, k112160.
 
Event or Problem Description
It was reported that patient reported tenderness at #4 to his general dentist (b)(6) 2021.Pt.Was seen in our office on (b)(6) 2021.X-rays were taken and found the implant to be fractured.Implant was removed and site was bone grafted with 2 puros cancellous 0.5cc/1.2-30mm.Patient returning for replacement in 3-4 months.As a result of this event, no injury to the patient reported.Symptoms as a result of the event: tenderness.
 
Additional Manufacturer Narrative
An imp tm 4.1mm mtx full, 11.5mm (tmt4b11) was returned for investigation.Visual inspection of the as returned product identified worn marking due to usage, bone and a fracture at the middle threads.No pre-existing conditions were noted on the per.The reported device was location is #4 and was used for approximately 2 years.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63661610).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63661610) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.The following sections have been updated: g6: checked "follow-up".H3: changed "no" to "yes".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP TM 4.1MM MTX FULL, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12829448
Report Number0001038806-2021-02199
Device Sequence Number6685419
Product Code DZE
UDI-Device Identifier00889024018945
UDI-Public(01)00889024018945(17)220531(10)63661610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberTMT4B11
Device Catalogue NumberTMT4B11
Device Lot Number63661610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale